# SDR ASAA2017121122866

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 8,221 hours, 2,780 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecs
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN WAS EXCESSIVELY WARM IN FLIGHT WITH FWD CAB AND AFT CAB IN RELATIVELY NORMAL POSITIONS. TURNED FWD CAB AND AFT CAB CONTROLLERS WAY DOWN BUT PAX CABIN REMAINED WARM. REFERENCED QRH PROCEDURE AND TURNED TRIM AIR SWITCH OFF PAX CABIN TEMPERATURE GRADUALLY LOWERED TO AN ACCEPTABLE TEMPERATURE. GROUNDED - YES. BITE CKD BOTH ZONE TEMP CONT BOTH CK GOOD REF B737-900 AMM 21-61-00. NO FAULTS LOGGED. FOUND BOTH CABIN TEMP FILTERS CLOGGED CLEANED SAME SYS OPS NML GND VERIFICATION SUCCESSFUL.
